# SDR 2001F00487

- Difficulty date: August 13, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N259AE
- Make and model: Saab 340B
- Aircraft serial: 340B259
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00544828
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT ROW 5 AND FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 5 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE TWO BULBS FOR ROW 5 EMERGENCY LIGHTS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200122501.  (M)
